# SDR FDEA201103090922

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER AT FR72-73, STR 24-25 LT FOUND TO NOT BE IAW SRM 53-10-12, FIG 225.  ONLY 2 ROWS OF FASTENERS HAVE PREVIOSLY BEEN INSTALLED EITHER SIDE OF CUTOUT, SRM REQUIRES 3 ROWS.  REPAIR CARRIED OUT IAW EA6-5330-97590 AND SRM 53-10-12 FIG 225.
